# SDR NOCA02007

- Difficulty date: January 20, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050A010
- Part serial: 97011776
- Condition: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR IRS FAULT EICAS MESSAGE ILLUMINATED UPON LANDING.  PERFORMED FIM TASK 34-21-00.  REMOVED AND REPLACED CTR IRU AS PER MM 34-21-00, OPS CHECK OK.
